# SDR FDEA2020051830951

- Difficulty date: May 13, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA834814
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RIGHT HAND SIDE, FLOOR PANEL DAMAGED (STATION 795-845) RBL-100. FABRICATED NEW FLOOR PANEL, MAIN DECK RIGHT HAND SIDE STATION 795-845 RBL-100 IN   REF TO SRZ-25-005,
